The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 17, Issue 4, 1998
Metadata
 

Finite Chainability, Locally Lipschitzian and Uniformly Continuous Functions
G. Marino, Grzegorz Lewicki and P. Pietramala
pp. 795–803
Abstract | Full-Text PDF (798 KB) | Metadata

Orlicz-Pettis Theorems for Multiplier Convergent Series
C. Swartz and C. Stuart
pp. 805–811
Abstract | Full-Text PDF (575 KB) | Metadata

Asymptotic Behavior of $M$-Band Scaling Functions of Daubechies Type
N. Bi, L. Debnath and Qiyu Sun
pp. 813–830
Abstract | Full-Text PDF (1070 KB) | Metadata

On Nonlinear Model of the Vibrating Membrane
A. Iannelli
pp. 831–841
Abstract | Full-Text PDF (746 KB) | Metadata

On Inequalities of Friedrichs and Babuska-Aziz in Dimension Three
W. Velte
pp. 843–857
Abstract | Full-Text PDF (1035 KB) | Metadata

Solutions and Periodic Solutions for Nonlinear Evolution Equations with Non-Monotone Perturbations
E.P. Avgerinos and Nikolaos S. Papageorgiou
pp. 859–875
Abstract | Full-Text PDF (1066 KB) | Metadata

Uniqueness Results for the Full Frémond Model of Shape Memory Alloys
Nikolai Chemetov
pp. 877–892
Abstract | Full-Text PDF (959 KB) | Metadata

On Some Uniform Convexities and Smoothness in Certain Sequence Spaces
Yunan Cui, Henryk Hudzik and Ryszard Pluciennik
pp. 893–905
Abstract | Full-Text PDF (992 KB) | Metadata

Note on the Fourier-Laplace Transform of $\overline{\partial}$-Cohomology Classes
T. Hatziafratis
pp. 907–915
Abstract | Full-Text PDF (740 KB) | Metadata

Fourier Multipliers for Besicovitch Spaces
R. Grande
pp. 917–935
Abstract | Full-Text PDF (1164 KB) | Metadata

Free Boundary Value Problem for the Axisymmetric Fluid’s Flow with Surface Tension and Wedging Forces
E. Chthterbakov
pp. 937–961
Abstract | Full-Text PDF (1305 KB) | Metadata

Explicit Calculation of Some Polynomials Introduced by W. Gautschi
H.-J. Fischer
pp. 963–977
Abstract | Full-Text PDF (979 KB) | Metadata

Balls in Constrained Urns and Cantor-Like Sets
Günther J. Wirsching
pp. 979–996
Abstract | Full-Text PDF (1076 KB) | Metadata

Cantor Sets and Integral-Functional Equations
Lothar Berg and Manfred Krüppel
pp. 997–1020
Abstract | Full-Text PDF (1314 KB) | Metadata

Domain Identification for a Nonlinear Elliptic Equation
Dang Duc Trong
pp. 1021–1024
Abstract | Full-Text PDF (433 KB) | Metadata